MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR

BAXTER HEALTHCARE CORPORATION GEM FLOW COUPLER; FLOWMETER, BLOOD, CARDIOVASCULAR
Model Number GEM2753 FC
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 2.5mm flowcoupler sprung open and failed to lock into place when attempting to close the implantable device.This was observed during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4: unique identifier (udi), d9, h3, h4, h6 (update codes), h11.H11: the actual device was received for evaluation.The 2.5mm coupler jaw assembly had both coupler rings intact.There was no visible damage to the jaw assembly or coupler rings that would indicate the device contributed to the alleged event.When brought together, the pins on each coupler ring aligned appropriately.There was no indication that the rings would not have functioned properly during the surgical process.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM FLOW COUPLER
Common Device Name
FLOWMETER, BLOOD, CARDIOVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22133169
Report Number1416980-2025-03169
Device Sequence Number8353958
Product Code DPW
UDI-Device Identifier00844735006001
UDI-Public(01)00844735006001(10)SP24I23-2143702(17)290922
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2753 FC
Device Catalogue Number515101250010
Device Lot NumberSP24I23-2143702
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown